# SDR HNAA2017032300093

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N330
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 52,991 hours, 63,647 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Loop B
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR WARNING AND FAULT FOR LOOP B ILLUMINATED, SELECTED LOOP A AND LIGHTS EXTINGUISHED.  CREW DISCOVERED K8 AND G7 ENG 1 & 2 FIRE DETECTPR CIRCUIT BREAKERS TRIPPED.
